Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have IBS, nausea, sinus and tingling sensation in abdomen. Ultrasound normal. Any solution?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2767 Questions
Question
Have nausea, sinus problems, tingling or tickling in abdomen on right side. Have had abdominal ultrasound and all is fine. Have small hernia and did have endoscopy. Take pantoprozole for last 6 months but still have all above symptoms. Have been diagnosed with IBS for last 13 years and had many other tests. All came out normal. Nausea is usually worse in evening even before dinner in last 6 months. I also take 2 homeopathic meds. Coloycynthis and D-Hist for alllergies
Thank you,
Posted Sat, 11 May 2013 in IBS(Irritable Bowel Syndrome)
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for choosing health care magic for posting your query.
From your description I understand that you have IBS and allergy issues and have been taking pantoprazole and homeopathic medications like Coloycynthis and D-Hist.
A complain of nausea and vomiting for this long with an normal endoscopy and other investigations suggest that there are no structural cause and neither is it an acid problem.
It is possible that the daily medications that you are taking could be responsible for these problems. You should try withdrawing the homeo medications after the homeo consultation so as to identify the cause. Even you should try replacing pantoprazole with ranitidine. Even though the pantroprazole and the homeo medications are meant for reducing vomitings they may still cause nausea.
If these things are also not working then you can have an appointment with a psychiatrist who can help you with some relaxation therapies and Biofeedback therapy which can help in reducing the nausea.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Have IBS, nausea, sinus and tingling sensation in abdomen. Ultrasound normal. Any solution? 9 minutes later
Perhaps you misunderstood I did not say I had vomiting just nausea and occasional diarrhea
 
 
Answered by Dr. Srikanth Reddy 10 minutes later
Hello,
Sorry for the error.
The pathways and mechanism involved for nausea and vomiting are the same. Its good that you did not have vomiting associated with nausea.
Your problem of Diarrhea maybe related to you having IBS.
Still try switching the medications in consultation with your treating doctor and that should help suffice your problem. In case if the problem persists then do consider the relaxation therapies and bio-feedback. It will be useful for both your IBS as well as your nausea.
If you have any further query, I would be glad to help you
Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor